Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Having fluid leaking rashes on feet. Started bleeding. What to do to get rid of it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6620 Questions
Question
My boyfriend has a rash on his feet for a few months now it is getting worse.It almost has a greenish hue and leaks fluid, today after his shower he rubbed off some of the bumpy scaly stuff and it is bleeding . it is also on the back of his knees. He won't see a Dr. ): Any idea what this is and what we can do to get rid of it ?
Posted Tue, 24 Jul 2012 in Skin Rash
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello
Thanks for the query.
From description of the symptoms by you,it seems to be the fugal infection of foot also called tinea pedis. It causes peeling, redness, itching, burning, and sometimes blisters and sores.

Tinea pedis or Athlete's foot, a very common infection. The fungus grows best in a warm, moist environment such as shoes, socks, swimming pools, locker rooms, and the floors of public showers. It is most common in the summer and in warm, humid climates. It occurs more often in people who wear tight shoes and who use community baths and pools.

Tine pedis is caused by a microscopic fungus that lives on dead tissue of the hair, toenails, and outer skin layers. 
 The best way to diagnose the infection is to have your doctor scrape the skin and examine the scales under a microscope for evidence of fungus.
Since it is leaking also,it means it has superimposed bacterial infection also.

The same problem has occured at the back of your knee also.

Tinea pedis is treated with topical antifungal medication (a drug placed directly on the skin) in most cases. Severe cases may require oral medications (those taken by mouth). The feet must be kept clean and dry, as the fungus grows in moist environments.
Since the problem appears to be severe,you may be requiring topical anti fungal and antibacterial creams along with oral anti fungal and antibiotics.

You must consult a dermatologist at the earliest for the diagnosis and treatment.
I hope to have answered your query however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor